On closed sets with convex projections

S.T. Barov, J. Cobb, J.J. Dijkstra

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

A shadow of a subset A of ℝ
Original languageEnglish
Pages (from-to)154-166
JournalJournal of the London Mathematical Society
Volume65
Issue number1
DOIs
Publication statusPublished - 2002

Bibliographical note

MR1875142

Fingerprint

Dive into the research topics of 'On closed sets with convex projections'. Together they form a unique fingerprint.

Cite this